# SDR SWAA2013121623393

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,069 hours, 30,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 000014
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT SKIN CRACKED AT THE ACTUATOR ATTACH POINT.  R & R SLAT ASSEMBLY IAW AMM.
